| Model Number |
N/A |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the sliding plastic sleeve on inserter shaft became jammed halfway during deployment.The anchor was deployed but not at the correct depth so it was pulled out.The anchor was not implanted in the patient and was discarded.Attempts have been made and there is no further information at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information is available at the time of this report.